# SDR 2009FA0001036

- Difficulty date: December 11, 2009
- Submitted: December 11, 2009
- Operation: General aviation
- Make and model: Piper PA-28-181
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 600X6
- Condition: Worn
- Location: Mlg
- Component: Wheel Assy
- Component part number: 4086B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL ACFT RANGE FROM 1500 HRS TT TO 4000 HRS TT.  HAVE NOW HAD TO START REPLACING WHEEL ASSY`S ON MANY ACFT DUE TO THE TIRES WEARING A GROOVE INTO THE OUTER RIM OF THE WHEEL HALF.
